On asymptotically efficient estimation for a semiparametric regression model

Xiong, Jian, Lang, Hua . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1997. 13 :302-313

Locate this article in:

Bibtex

@article{CIS-137871,
  Author = {Xiong, Jian and Lang, Hua},
  Title = {On asymptotically efficient estimation for a semiparametric regression model},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {13},
  Year = {1997},
  Pages = {302--313},
  Keywords = {Adaptive estimation}
}

Similar articles